# SDR AALA20140625002

- Difficulty date: June 24, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 48,846 hours, 23,214 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 AUTO CABIN PRESS CONTROLLER FAILED & THEN AFT GALLEY DOOR LIGHT ILLUMINATED ON ANNUNCIATOR PANEL.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED NR 2 AUTO CABIN PRESS CONTROLLER.  SYS GND CHECKED NORMAL OPERATION CLOSED.
